Page 3 of 3 FirstFirst 123
Results 25 to 28 of 28

Thread: Chaos is loosing the "boys" tomorrow........

  1. #25
    Rescue Volunteer Become a 4 Paw Member
    I Have Earned Community Veteran Status!
    Luvin My Bullie's Avatar
    Location
    Tuscumbia, Alabama, United States
    Posts
    1,579
    Bulldog(s) Names
    Chaos
    Likes (Received)
    0

    Default

    I just went in to check on him and give him his late small dinner and his meds. I think i waited too long to give it to him. He went over to eat then started spinning in circles and the plopped down and tried to reach it like it was really hurting. Hope it kicks in fast....i feel so bad for him now

    luvinmybullie
    Bullies leave pawprints on our hearts furever <3

  2. #26
    ..........
    Real Name
    Lari
    Country
    USA
    Location
    Milwaukee, WI
    Posts
    8,495
    Bulldog(s) Names
    (HRH) Her Royal Highness Princess Gracie & Princess Amelia Pond (Amy)
    Likes (Received)
    1

    Default Re: Chaos is loosing the "boys" tomorrow........

    So glad he is OK! By tomorrow he will probably act like nothing happened. But then you still have to make him take it easy for a while.

  3. #27
    Rescue Volunteer Become a 4 Paw Member
    I Have Earned Community Veteran Status!
    Luvin My Bullie's Avatar
    Location
    Tuscumbia, Alabama, United States
    Posts
    1,579
    Bulldog(s) Names
    Chaos
    Likes (Received)
    0

    Default Re: Chaos is loosing the "boys" tomorrow........

    They gave him Rimadyl, its a anti-inflammatory/pain med. Only 4 tablets, 1 a day at night. He seems like hes in pain and I feel sorry for him. He is acting normal, wild as a buck but he stops and "cries" every few minutes
    Bullies leave pawprints on our hearts furever <3

  4. #28
    .................
    Real Name
    Becky
    Location
    Southern California
    Posts
    14,938
    Bulldog(s) Names
    Jake
    Likes (Received)
    4

    Default Re: Chaos is loosing the "boys" tomorrow........

    Quote Originally Posted by Luvin My Bullie View Post
    They gave him Rimadyl, its a anti-inflammatory/pain med. Only 4 tablets, 1 a day at night. He seems like hes in pain and I feel sorry for him. He is acting normal, wild as a buck but he stops and "cries" every few minutes
    Yes..Jake had rimadyl too..it's mostly for arthritis..joint pain in older dogs..but used all the time after surgery! Poor Chaos! My vet also gave Jake tramadol..he got 1 1/2 pill 3 times a day..it helped a lot and also calmed him..maybe tomorrow if he still is hurting you can ask your vet. When they sit down quickly and the crying he's hurting! Poor baby! He needs to rest!

Page 3 of 3 FirstFirst 123

Remove Ads

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •